# SDR CALA2024030100617

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 105,457 hours, 22,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: BR966010324
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMER FLOOD LT INOP FOUND FWD CABIN EMER FLOOD LT DISCONNECTED IN WALL. REINSTALLED FLOOD LT AND RELAMPED. OPS CK GOOD REF AMM 33-51-00 INSPECTED REPAIR AND VERIFIED OPERATION OF EMERGENCY LIGHTS PER AMM 33-51-00
